Sign in to follow this  
Followers 0
dpaul6626

Cry for Help... Bad Adderall Withdrawals

11 posts in this topic

I am on day 3 of quitting adderall and I am a mess. I am trying to hide what I'm going through from my family and friends out of guilt. I am extremely tired, irritable, and severely depressed. I feel hopeless and I keep crying for no reason. This is harder then I thought it would be. I don't know if I am going to make it. Need encouragement... Quit cold turkey.. I have tried cutting down but I always end up abusing it again. Cold turkey is the only way for me.

Share this post


Link to post
Share on other sites

Quitting can be quite the ugly process but think of it as earning your freedom back. I never thought I'd say this, but I actually quit taking Adderall after years and years of being scared at the mere thought of living without it. The quitting process for me was hell and the suffering was not unlike what you described. But my dependency on Adderall was out of control and exhausting. My coping mechanism was to imagine that if I didn't succeed in quitting, I'd be Adderall's bitch again. It helped me to visualize that the agony felt from quitting was just the 'breaking of the chains,' and therefore a good kind of pain. So embrace it and know that the most difficult part is almost over.

Share this post


Link to post
Share on other sites

Thank you sboo. I appreciate your encouragement. :) Today is day four and it is a little bit better then yesterday.I have no energy whatsoever... But I was able to get out of bed around 3 pm and stay up until about 12 am. I hope the worst is over.. We shall see.

Share this post


Link to post
Share on other sites

I know it has been a couple months now that you have quit adderall. I stopped about the same time you did and was wondering if you were still experiencing symtoms of withdrawl like fatigue. If you are like me theres a product ive been using that has healped me a great way called Emergen-c.Its just a package if vitamins and minerals that you poor into a glass of water. (hot water tastes better). I started doing two at a time, several times a day and now i can do one packet. but several times a day. If it wasnt for these little packets I for sure would have refilled my script. Hope this is a little help.

Share this post


Link to post
Share on other sites

like a lot of forums, people tend to tell their story and not respond to others. maybe once you see the light at the end, everything, including sufferers, is put behind you?

Share this post


Link to post
Share on other sites

I know it has been a couple months now that you have quit adderall. I stopped about the same time you did and was wondering if you were still experiencing symtoms of withdrawl like fatigue. If you are like me theres a product ive been using that has healped me a great way called Emergen-c.Its just a package if vitamins and minerals that you poor into a glass of water. (hot water tastes better). I started doing two at a time, several times a day and now i can do one packet. but several times a day. If it wasnt for these little packets I for sure would have refilled my script. Hope this is a little help.

Share this post


Link to post
Share on other sites

i've taken emergen-c but not for quitting adderall. the stuff is fairly expensive isn't it? like about 9 bucks for a box of 10?

Share this post


Link to post
Share on other sites

had a dr visit the other day for a med check. (another issue with adderal). i discussed quitting some of my meds, particularly adderal. she said that since there were no serious withdrawal symptoms, it wasn't necessary to wean yourself off. i just gave her a look like, "huh"? :blink: then i described the last time i ran out. "well, you could be right but the first day i was without, i wanted to die. after that, it got progressively worse."

Share this post


Link to post
Share on other sites

had a dr visit the other day for a med check. (another issue with adderal). i discussed quitting some of my meds, particularly adderal. she said that since there were no serious withdrawal symptoms, it wasn't necessary to wean yourself off. i just gave her a look like, "huh"? :blink: then i described the last time i ran out. "well, you could be right but the first day i was without, i wanted to die. after that, it got progressively worse."

I can't stand know it all doctor's who act like they know what they're talking about when in reality they don't know squat about half the medications they're giving. Ugh!!!

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now
Sign in to follow this  
Followers 0